# SDR DALA2025112408538

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER AFT UTILITY AREA AT FR68, Y= 1162,5 BEAM WITH CORROSION.   REPLACED FLOORBEAM AND SPLICES IAW SRM TASK 51-72-11-900-001. (1318068)
